TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Volume 28·Issue 7·October 2025·21 Articles

Volume 28, Issue 7

Articles

Open Access Research Article·pp. 2377–2384·Vol. 28, Issue 7Oct 2025

Co-intersection graph of subsemimodules of a semimodule

Zahraa A. Nema, Ahmed H. Alwan

Published Online: 17 Oct 2025DOI: 10.47974/JIM-1500

In this paper: Assume that U is a left R-semimodule, R is an abelian semiring with nonzero identity. The co-intersection graphs of U, indicated by G(U), an undirected graph whose nods set is the collection of all no...

AbstractReferencesFull Text PDF (441 KB)Views: 648Downloads: 132Citations: 0
Open Access Research Article·pp. 2385–2398·Vol. 28, Issue 7Oct 2025

Exact and numerical solutions for two nonlinear regime switching models

Hossein Sahebi Fard, Elham Dastranj

Published Online: 06 Oct 2025DOI: 10.47974/JIM-1863

In this paper: This paper investigates two nonlinear Black-Scholes models, which are fundamental in options pricing under conditions where market volatility is non-constant. To address the inherent complexity in the...

AbstractReferencesFull Text PDF (628 KB)Views: 223Downloads: 124Citations: 0
Open Access Research Article·pp. 2413–2437·Vol. 28, Issue 7Oct 2025

Numerical investigation of second order one dimensional telegraph equation using subdivision schemes

Syeda Tehmina Ejaz, Safia Malik, Ali Akgül, Murad Khan Hassani

Published Online: 08 Mar 2025DOI: 10.47974/JIM-1898

In this paper: This article presents a novel approach for solving the one-dimensional second-order telegraph equation along with Dirichlet boundary conditions. The method is based on the subdivision collocation tech...

AbstractReferencesFull Text PDF (798 KB)Views: 292Downloads: 106Citations: 0
Open Access Research Article·pp. 2439–2457·Vol. 28, Issue 7Oct 2025

Pseudospectra and condition pseudospectra of multivalued linear operators on non-Archimedean Banach spaces

J. Ettayb

Published Online: 19 Aug 2025DOI: 10.47974/JIM-1900

In this paper: In the present paper, we extend the concepts of pseudo-spectra and condition pseudo-spectra of any closed relations in non-Archimedean Banach spaces. Moreover, many results are proved about them.

AbstractReferencesFull Text PDF (424 KB)Views: 153Downloads: 116Citations: 0
Open Access Research Article·pp. 2459–2474·Vol. 28, Issue 7Oct 2025

Applications of Pata-type common fixed point theorems in complex valued b-metric spaces

Khaled Berrah, Saurabh Manro, Said Beloul, Rajinder Sharma

Published Online: 14 May 2025DOI: 10.47974/JIM-1901

In this paper: The current research, with its practical applications, aims to develop a common fixed point theorem in complex-valued b-metric spaces employing Pata’s contraction. Our results extend, generalize, and...

AbstractReferencesFull Text PDF (444 KB)Views: 294Downloads: 104Citations: 0
Open Access Research Article·pp. 2475–2489·Vol. 28, Issue 7Oct 2025

The LpG(W)-continuity of solutions to neutral stochastic differential equations driven by G -Brownian motion

Zakaria Boumezbeur

Published Online: 31 May 2025DOI: 10.47974/JIM-1998

In this paper: This article explores the LpG(W)-continuity of the solution to neutral stochastic differential equations, under nonlinear growth and contraction conditions, in the context of G-expectation theory. A p...

AbstractReferencesFull Text PDF (322 KB)Views: 204Downloads: 96Citations: 0
Open Access Research Article·pp. 2491–2517·Vol. 28, Issue 7Oct 2025

Combating new COVID-19 variants in Indonesia : Is accelerating four-dose vaccinations sufficient?

Benny Yong, Jonathan Hoseana, Livia Owen

Published Online: 08 Mar 2025DOI: 10.47974/JIM-1999

In this paper: As new COVID-19 variants continue to emerge globally, we develop an SISI-type mathematical model to determine whether the transmission risks arising when such a new variant enters Indonesia can be mit...

AbstractReferencesFull Text PDF (1.2 MB)Views: 272Downloads: 112Citations: 1
Open Access Research Article·pp. 2519–2532·Vol. 28, Issue 7Oct 2025

Oscillation of second-order nonlinear noncanonical differential equations with mixed type of argument

H. A. Agwa, M. Hamam

Published Online: 31 May 2025DOI: 10.47974/JIM-2000

In this paper: The present paper investigates the oscillatory behaviour of the differential equation  (r(t)(z’(t))γ)’ = p(t)zβ(δ(t)), t ≥ t0, in all possible cases for γ and β, where δ(t) is a mixed argument. The ob...

AbstractReferencesFull Text PDF (248 KB)Views: 222Downloads: 94Citations: 0
Open Access Research Article·pp. 2533–2553·Vol. 28, Issue 7Oct 2025

Mixed multifractal dimensions of overlaps of self-similar sets and measures

Jihed Hattab

Published Online: 28 Apr 2025DOI: 10.47974/JIM-2003

In this paper: In recent times, the mixed multifractal analysis has generated interest. The purpose of this paper is twofold. Firstly, we define the mixed multifractal Hewitt-Stromberg measures and introduce a multi...

AbstractReferencesFull Text PDF (501 KB)Views: 268Downloads: 127Citations: 1
Open Access Research Article·pp. 2555–2566·Vol. 28, Issue 7Oct 2025

New results of Khalouta transform method for non-constant coefficients ordinary differential equations

Ali Khalouta

Published Online: 08 Mar 2025DOI: 10.47974/JIM-2004

In this paper: The key objective of this manuscript is to present new results for solving non-constant coefficients ordinary differential equations using a new integral transform called Khalouta transform (KhT). Thi...

AbstractReferencesFull Text PDF (179 KB)Views: 262Downloads: 104Citations: 0
Open Access Research Article·pp. 2567–2600·Vol. 28, Issue 7Oct 2025

Optimal control analysis of malaria and typhoid fever co-dynamics

S. Y. Tchoumi, C. W. Chukwu, M. L. Diagne, H. Rwezaura, J. M. Tchuenche

Published Online: 19 Aug 2025DOI: 10.47974/JIM-2063

In this paper: Malaria is an infectious vector-borne disease spread by infected mosquitoes, while typhoid fever is contracted by either drinking water or eating food contaminated with the  Salmonella typhoid bacteri...

AbstractReferencesFull Text PDF (1.3 MB)Views: 249Downloads: 135Citations: 0
Open Access Research Article·pp. 2601–2612·Vol. 28, Issue 7Oct 2025

A fractional approach to Hamiltonian-generalized classical fields : The Hamilton-Jacob technique

Yazen. M. Alawaideh, B. Abu-Izneid, Bashar. M. Al-Khamiseh, Dumitru Baleanu

Published Online: 10 Jun 2025DOI: 10.47974/JIM-2098

In this paper: We explore classical fields by employing fractional differentials via the fractional Hamilton-Jacobi equation. Specifically, the fractional Hamiltonian equations are established for a particular scena...

AbstractReferencesFull Text PDF (454 KB)Views: 270Downloads: 122Citations: 0
Open Access Research Article·pp. 2613–2621·Vol. 28, Issue 7Oct 2025

FS-convergent in norm (Fsc1n–Convergent) in a fuzzy normed Riesz spaces

Shatha Abdul-Hussein Kadhim, Shaimaa Abdul-Hussein Kadhim, Mohammed Yahya Abed

Published Online: 17 Oct 2025DOI: 10.47974/JIM-2194

In this paper: In this paper, we introduce the concept of fuzzy statistical convergent in norm (Fsc1n-Convergent) and (Fsc1n-Cauchy) for sequence in fuzzy normed Riesz spaces (FNRS) and study some outcomes related t...

AbstractReferencesFull Text PDF (461 KB)Views: 155Downloads: 105Citations: 0
Open Access Research Article·pp. 2631–2637·Vol. 28, Issue 7Oct 2025

Generalization of FFW-transform

Zahraa Sahib Ktran, Bushra Kadhum Awaad

Published Online: 17 Oct 2025DOI: 10.47974/JIM-2223

In this paper: Smart grids have made power systems to be efficient, reliable and sustainable thus the importance of integrating smart grids into F-differential equation to F-boundary problem necessitates the use of...

AbstractReferencesFull Text PDF (403 KB)Views: 170Downloads: 93Citations: 0
Open Access Research Article·pp. 2639–2648·Vol. 28, Issue 7Oct 2025

Solution of an inhomogeneous biharmonic equation in a multi-connected domain

Gulnaz Berikkhanova

Published Online: 07 Oct 2025DOI: 10.47974/JIM-2237

In this paper: This study aims to investigate the theoretical dimensions of employing inhomogeneous biharmonic equations in the modelling of plates and shells. The methodologies utilised include the analytical metho...

AbstractReferencesFull Text PDF (399 KB)Views: 126Downloads: 110Citations: 0
Open Access Research Article·pp. 2649–2676·Vol. 28, Issue 7Oct 2025

Evaluating the consequences of quarantine non-compliance on disease spread and control

Erlina Nita Sumadya, Bevina D. Handari, Dipo Aldila, Bayu Prihandono

Published Online: 11 Oct 2025DOI: 10.47974/JIM-2242

In this paper: We propose a mathematical model for disease transmission which incorporates the effect of non-compliance of quarantine intervention. This model uses the spread of infection in the form of a nonstandar...

AbstractReferencesFull Text PDF (2.4 MB)Views: 151Downloads: 111Citations: 0
Open Access Research Article·pp. 2677–2686·Vol. 28, Issue 7Oct 2025

A novel approach of digital parametric metric space

K. Dinesh, Eriola Sila, Kastriot Zoto, B. Shoba, Doaa Rizk

Published Online: 14 Oct 2025DOI: 10.47974/JIM-2313

In this paper: This work broadens fixed point (FP) theory by introducing results within the setting of digital parametric metric spaces (DPMS). Motivated by the discrete nature of digital data and the flexibility of...

AbstractReferencesFull Text PDF (461 KB)Views: 280Downloads: 124Citations: 1
Open Access Research Article·pp. 2687–2706·Vol. 28, Issue 7Oct 2025

Separation axioms in q∗-rung orthopair neutrosophic topological spaces

V. Shyamaladevi, G. K. Revathi

Published Online: 25 Sep 2025DOI: 10.47974/JIM-2327

In this paper: In the framework of q*-rung orthopair neutrosophic topological space(q*-RONTS), this study focuses on establishing and analyzing separation axioms, such as N*qn T0, N*qn  T1 and N*qnT2. The paper expl...

AbstractReferencesFull Text PDF (549 KB)Views: 264Downloads: 120Citations: 0
Open Access Research Article·pp. 2707–2732·Vol. 28, Issue 7Oct 2025

Analysis of operation on spherical fuzzy soft topology and its application

J. J. Mershia Rabuni, R. Mehala Devi, S. Subhalakshmi, J. Sudha

Published Online: 06 Oct 2025DOI: 10.47974/JIM-2329

In this paper: In this manuscript, we introduce the idea of operation approach on on spherical fuzzy soft topology (𝒮𝓕𝒮 𝒯) and analyse its characteristics in spherical fuzzy soft topological space. Also, we define 𝒮...

AbstractReferencesFull Text PDF (1.3 MB)Views: 346Downloads: 102Citations: 0